MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS INC. CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer stated that proper technique and maintenance was performed.No urinalysis was performed on the patient sample, and it is no longer available for return.Siemens has requested that the remaining reagent from the lot in question be returned for further investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer stated that they received a false negative hcg result on one patient from their status+ analyzer compared to retesting of the same sample on the same instrument.The customer stated the positive result was confirmed by a scan.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has completed the investigation.Testing was performed on returned reagent using three in-house status+ instruments.Testing was completed using a pooled negative urine and a urine solution contrived to a 25miu/ml hcg target, the minimum concentration listed in the customer insert for a positive determination.No false negative results were reported.Based on the data collected, the customer report of false negative hcg result was not observed.Proper technique and maintenance were reviewed with the customer.Rsc indicated that an issue with technique was identified.Customer is also unsure if start button is pressed prior to dispensing sample into the cassette and did not share how the calibration bar is cleaned.The certificate of analysis for the lot in use at the time of the event indicates that it met specifications at the time of manufacturing release.The cause of this event is likely due to user error.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
2 edgewater drive
norwood, MA 02062
MDR Report Key17862139
Report Number3002637618-2023-00078
Device Sequence Number6183248
Product Code JHI
UDI-Device Identifier00630414574639
UDI-Public00630414574639
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale